Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A note on approximating polynomials for trigonometric functions

Author: A. D. Booth
Journal: Math. Comp. 9 (1955), 21-23
MSC: Primary 65.0X
MathSciNet review: 0069579
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. D. Booth and K. H. V. Booth, Automatic Digital Calculators. Butterworths (London), 1953, p. 180. MR 0057639 (15:258d)
  • [2] C. Lanczos, Tables of Chebyshev Polynomials. NBS Applied Math. Ser. 9, Washington, D. C., 1952, p. V.
  • [3] G. N. Watson, A Treatise on the Theory of Bessel Functions. 2nd ed., Cambridge, 1944, p. 21. MR 0010746 (6:64a)
  • [4] J. Bauer, Crelle's Journal, v. LVI, 1859, p. 113.
  • [5] J. W. L. Glaisher, London Math. Soc., Proc., v. 8, 1877, p. 140.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society